# SDR SWIA200210570

- Difficulty date: January 15, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 17,228 hours, 24,139 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UPON ADVANCING POWER LEVERS FOR TAKEOFF, PRESSURIZATION VSI WENT TO 2000 FPM DOWN.  ABORTED TAKEOFF AND RETURNED TO GATE.  REPLACED ELECT.  ALTITUDE PRESSURE CONTROLLER.  PERFORMED OPS CHECK.  OPS CHECK GOOD.  S/N OFF:  153.
